MathSciNet Relay Station
MathSciNet bibliographic data
MR762512 (86i:32042) 32G15 (57M05)
Goldman, William M. The symplectic nature of fundamental groups of surfaces. Adv. in Math. 54 (1984), no. 2, 200–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement